American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Francisco J. Fernández-Polo, Jorge J. Garcés and Antonio M. Peralta. A Kaplansky theorem for JB*-triples. Proc. Amer. Math. Soc. 140 (2012) 3179-3191.
Abstract, references, and article information   
View Article: PDF

[2] Jan Hamhalter. Universal state space embeddability of Jordan-Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 131-137. MR 1610905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. L. Stachó and B. Zalar. Uniform primeness of the Jordan algebra of symmetric operators. Proc. Amer. Math. Soc. 126 (1998) 2241-2247. MR 1487342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. J. Bunce and J. Hamhalter. Traces and subadditive measures on projections in ${\rm JBW}$-algebras and von Neumann algebras . Proc. Amer. Math. Soc. 123 (1995) 157-160. MR 1223512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Truong C. Dang and Bernard Russo. Real Banach Jordan triples . Proc. Amer. Math. Soc. 122 (1994) 135-145. MR 1203981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Pérez, L. Rico and A. Rodríguez. Full subalgebras of Jordan-Banach algebras and algebra norms on ${\rm JB}\sp *$-algebras . Proc. Amer. Math. Soc. 121 (1994) 1133-1143. MR 1195486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Šemrl. Jordan $*$-derivations of standard operator algebras . Proc. Amer. Math. Soc. 120 (1994) 515-518. MR 1186136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K.-H. Förster and B. Nagy. Lie and Jordan ideals in $B(c\sb 0)$ and $B(l\sb \rho)$ . Proc. Amer. Math. Soc. 117 (1993) 673-677. MR 1123652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. M. Edwards and G. T. Rüttimann. A characterization of inner ideals in ${\rm JB}\sp *$-triples . Proc. Amer. Math. Soc. 116 (1992) 1049-1057. MR 1102856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] T. Dang. Real isometries between ${\rm JB}\sp *$-triples . Proc. Amer. Math. Soc. 114 (1992) 971-980. MR 1056677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Baruch Solel. Isometries of CSL algebras . Trans. Amer. Math. Soc. 332 (1992) 595-606. MR 1053117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. Iochum. Positive maps on self-dual cones . Proc. Amer. Math. Soc. 110 (1990) 755-766. MR 1017003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Cho-Ho Chu and Bruno Iochum. Complementation of Jordan triples in von Neumann algebras . Proc. Amer. Math. Soc. 108 (1990) 19-24. MR 990418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. Horn and E. Neher. Classification of continuous $JBW\sp *$-triples . Trans. Amer. Math. Soc. 306 (1988) 553-578. MR 933306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. J. Barton, T. Dang and G. Horn. Normal representations of Banach Jordan triple systems . Proc. Amer. Math. Soc. 102 (1988) 551-555. MR 928978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Cho-Ho Chu and Bruno Iochum. On the Radon-Nikod\'ym property in Jordan triples . Proc. Amer. Math. Soc. 99 (1987) 462-464. MR 875381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Guyan Robertson. A JC-algebra which is not the range of a positive projection on a $C\sp \ast$-algebra . Proc. Amer. Math. Soc. 98 (1986) 455-456. MR 857939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Guyan Robertson. Decomposition of positive projections onto Jordan algebras . Proc. Amer. Math. Soc. 96 (1986) 478-480. MR 822444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1